# SDR ALGA107653

- Difficulty date: September 17, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N3188P
- Make and model: Bell 206L-1
- Aircraft serial: 45778
- Aircraft time: 15,896 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032105
- Part serial: MB733
- Condition: Spalled
- Location: Transmission
- Component: Transmission
- Component part number: 206040004111
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION ASSY HAD METAL IN OIL, DISASSEMBLED AND FOUND DUPLEX BEARING BREAKING DOWN.  REMOVED AND REPLACED DUPLEX BEARING PN:206-040-032-105.
